# SDR ASOA201610270625

- Difficulty date: October 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 39,618 hours, 30,815 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS A BURNING SMELL COMING FROM BEHIND SPEAKER IN GALLEY.  MX REMOVED AND REPLACED GALLEY LIGHTING CONTROL MODULE POWERED A/C WITH NO BURNING SMELL FOUND REF 145 33-29-01.  A/C WAS APPROVED FOR RETURN TO SERVICE.
